MAUDE Adverse Event Report: R&R INDUSTRIAL DRIVE; BATH SAFETY

R&R INDUSTRIAL DRIVE; BATH SAFETY
Model Number RTL12505
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 09/03/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a bath chair.The device was discarded by the end-user.She provided photos.The end-user was showering.She was about to get up when the front right leg cracked causing her to fall forward onto the faucet.She did not seek medical attention.At the time of the incident her ankle had been diagnosed with a sprain.After the incident she was diagnosed with a broken fibula.She is not sure if the fibula was broken before or during the incident.

Brand Name
DRIVE
Common Device Name
BATH SAFETY
Manufacturer (Section D)
R&R INDUSTRIAL
#111 dabutou,
songyuan village
guan lan, shanzhen guangdong 51811 0
CH  518110
MDR Report Key7942657
Report Number2438477-2018-00051
Device Sequence Number1665086
Product Code ILS
UDI-Device Identifier00822383247151
UDI-Public822383247151
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/05/2018
Report Date (Section F) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL12505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/25/2018
Device Age11 MO
Event Location Home
Date Report to Manufacturer10/09/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight113
Date Report Sent to FDA10/08/2018